βλ-closed spaces

Downloads

DOI:

https://doi.org/10.26637/MJM0803/0015

Abstract

We introduce and study βλ-closed spaces in generalized topological spaces (GTS) as a generalization of β-closed spaces [2] in topological spaces. Several characterizations and mapping properties of such spaces are obtained.

Keywords:

Generalized topology, betaλθ -converge, λ-space, λβ-open , λβ-regular, λβθ-open, βλ-closed, βλθ-accumulate, βλθ-c.a.p , λβθ-open

Mathematics Subject Classification:

Mathematics
  • M. K. Ghosh Department of Mathematics, Kalyani Mahavidyalaya, Kalyani-741235, Nadia, West Bengal, India.
  • Pages: 822-826
  • Date Published: 01-07-2020
  • Vol. 8 No. 03 (2020): Malaya Journal of Matematik (MJM)

M. E. Abd El Monsef, S. N. El-Deeb and R. A. Mahmoud, $beta$-open sets and $beta$-continuous mappings, Bull. Fac. Sci. Assiut Univ., 12(1), (1983), 77-90.

C. K. Basu and M. K. Ghosh, $beta$-closed spaces and $beta$ $theta$-subclosed graphs, European Jour. Pure Appl. Math., 1(2008), 40-50.

C. K. Basu and M. K. Ghosh, Locally $beta$-closed spaces, European Jour. Pure Appl. Math., 2(1)(2009), 85-96.

Á. Császár, Generalized open sets, Acta Math. Hungar., 75(1-2)(1997), 65-87.

Á. Császár, On the $gamma$-interior and $gamma$-closure of set, Acta Math. Hungar., 80 (1-2)(1998), 89-93.

Á. Császár, Generalized topology, generalized continuity, Acta Math. Hungar., 96 (4) (2002), 351-357.

Á. Császár, Separation axioms for generalized topologies, Acta Math. Hungar., 104(1-2) (2004), 63-69.

Á. Császár, Generalized open sets in generalized topologies, Acta Math. Hungar., 106(1-2)(2005), 53-66.

Á. Császár, Further remarks on the formula for $gamma$-interior, Acta Math. Hungar. 113(4)(2006), 325-328.

Á. Császár, Remarks on quasi topologies, Acta Math. Hungar., 119(2008), 197-200.

J. Dugundji, Topology, Allyn and Bacon, Boston, Mass, 1966.

R. Engelking, General Topology, Second edition, Sigma series in pure Mathematics, 6, Heldermann Verlag, Berlin, 1989.

M. K. Ghosh and C. K. Basu, Generalized connectedness on generalized topologies, Jour. Adv. Research in Appl. Math., 6(3)(2014), 23-34.

T. Noiri, Unified characterizations for modifications of $R_0$ and $R_1$ topological spaces, Rend. Circ. Mat. Palermo, $55(2)(2006), 29-42$.

Bishwamber Roy and S. Jafari, On covering properties via generalized open sets, Annales Universitatis Scientiarum, $55(2012), 57-65$.

Mohammad S. Sarsak, On $mu$-compact sets in $mu$-spaces, Questions and Answers in General Topology, 31(2013), $49-57$

Mohammad S. Sarsak, Weakly $mu$-compact spaces, Demonstratio Mathematica, XLV (4), (2012), 929-938.

Mohammad S. Sarsak, $mu$-S-closed spaces, Acta Math. Hungarica, 146 (2)(2015), 285-299.

  • NA

Metrics

PDF views
31
Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20269
|

Published

01-07-2020

How to Cite

M. K. Ghosh. “βλ-Closed Spaces”. Malaya Journal of Matematik, vol. 8, no. 03, July 2020, pp. 822-6, doi:10.26637/MJM0803/0015.